# SDR SWAA2021062902985

- Difficulty date: July 22, 2020
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N944WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36659
- Aircraft time: 35,274 hours, 21,267 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Scuff Plate
- Condition: Broken
- Location: Sliding Window
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S SLIDING WINDOW DIFFICULT TO CLOSE. PLASTIC PIECE ON FRAME BROKE OFF BETWEEN WINDOW AND WINDOW TRACK. / R&R CAPTAINS SLIDING WINDOW SCUFF PLATE ASSY PER MM #56-12-11
